# SDR 95ZZZX1206

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5640H
- Make and model: Piper PA-16
- Aircraft serial: 16251
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fabric
- Condition: Defective
- Location: Fuselage
- Part time: 12 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RECOVERED IN JULY, 1990, WITH BLUE RIVER 7600 PROCESS.  AIRCRAFT TIED DOWN OUTSIDE AT ALL TIMES.  FAILURE OF FINAL FINISH (CRACKING, FLAKING, CHIPPING) TO EXTENT OF MAKING REFINISHING IMPOSSIBLE.  ENTIRE AIRCRAFT BEING RECOVERED WITH STITTS PROCESS.  SUSPECT POOR PRODUCT.  TOLD BY BLUE RIVER NOT TO USE IT ANYMORE.
